Re: Effexor Withdrawal = Depression and Anxiety!! – Naturopathic Medicine Network

Re: Effexor Withdrawal = Depression and Anxiety!!

Posted by Christopher on 01/04/05 at 08:41 AM


I am on day two of no Effexor. I was on 300mg and tapered down to 37.5mg over the past three weeks. I had no problem with withdrawal until making the jump to zero. I followed my doctor’s directions to the letter, fearing a repeat of my 3 month odyssey of Paxil withdrawal. Here I am again, with mind and body totally out of synch; add a pulsing sensation of my head being sucked into my mouth, periodic storms of an electrical current-like sound raging from one ear to the other, cardiac spasms which I do not think (I hope) are really happening, tingling in my lower arms and legs as well as the face, no motivation to move, and a constant emotional flux between disinterest and rage. The rage is unprovoked. I am here alone, and every so often I have to fight the urge to throw and destroy things. Psychologically, this is worse the Paxil. With that, it felt more like a mega-monster flu. Now, I feel much more physically andemotionally unstable. Those disturbingly vivid and realisitic nightmares are back too.

I am also phasing onto Prozac. Does anyone know if that might be contributing? My faith in doctor’s knowledge or acknowledgement of side effects and interactions is wearing thin. Is there anything I can do to minimize these effects. It is day two, and it is much worse than yesterday. Any insight would be greatly appreciated.


Replies
Posted By # Date & Time

Re: Re: Effexor Withdrawal = Depression and Anxiety!!
rene 2 01/04/05 09:35 PM

Re: Re: Effexor Withdrawal = Depression and Anxiety!!
shauna 1 01/04/05 03:00 PM